The Banach Journal of Mathematical Analysis (BJMA) is published by Duke University Press on behalf of the Tusi Mathematical Research Group.

BJMA is a peer-reviewed quarterly electronic journal publishing papers of high standards with deep results, new ideas, profound impact, and significant implications in all areas of functional analysis and operator theory and all modern related topics. BJMA normally publishes survey articles and original research papers numbering 14 pages or more in the journal’s style. Shorter papers may be submitted to the Annals of Functional Analysis or Advances in Operator Theory.

Advance publication of articles online is available.

  • ISSN: 1735-8787 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2007--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/bjma

Featured bibliometrics

MR Citation Database MCQ (2017): 0.52
JCR (2017) Impact Factor: 0.625
JCR (2017) Five-year Impact Factor: 0.781
JCR (2017) Ranking: 192/309 (Mathematics); 204/252 (Applied Mathematics)
Eigenfactor: Banach Journal of Mathematical Analysis
SJR/SCImago Journal Rank (2017): 0.628

Indexed/Abstracted in: Academic OneFile, Business Source Alumni Edition, Business Source Complete, Business Source Corporate Plus, Business Source Elite, Business Source Premier, Business Source: Main Edition, Current Contents—Physical, Chemical & Earth Sciences, Expanded Academic ASAP, MathSciNet, Science Citation Index Expanded, Scopus, and zbMATH

Best Paper Award 2018

Pictures of KK-theory for real C-algebras and almost commuting matrices

Jeffrey L. Boersema , Terry A. Loring , and Efren Ruiz Volume 10, Number 1 (2016)


Abstract

We give a systematic account of the various pictures of KK-theory for real C-algebras, proving natural isomorphisms between the groups that arise from each picture. As part of this project, we develop the universal properties of KK-theory, and we use CRT-structures to prove that a natural transformation F(A)G(A) between homotopy equivalent, stable, half-exact functors defined on real C-algebras is an isomorphism, provided it is an isomorphism on the smaller class of C-algebras. Finally, we develop E-theory for real C-algebras and use that to obtain new negative results regarding the problem of approximating almost commuting real matrices by exactly commuting real matrices.